Keep being sick on sinemet


#1

Hi there,

 

A few months ago i was diagnosed with PD and started on 3 x 62.5 mg sinemet. As i was sick badly from it each morning i had to take a Zofran tablet for the vomiting and then half hour later the sinemet. Zofran is quite a heavy anti vomiting medicine but yet i still feel sick and squeezy and lost apetite which is not a great thing when you are also type 1 diabetic.

 

Are there people out there that experienced the same? It will be a while to my next appointment so alternatives and practical solutions are more the welcome.

 

xx


#2

Maria

I have been on Sinemet for a few years and have never had the problem you describe. I have seen forum posts from others who changed to Madopar because Sinemet did not suit them. As you may know Madopar is another Levadopa drug, similar to Sinemet but differently formulated.

Madopar is available in dispersible form which can be very convenient.

I hope that helps

EF